# SDR GTIA2020012734973

- Difficulty date: January 27, 2020
- Submitted: January 27, 2020
- Operation: Air carrier
- Aircraft: N904NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7094
- Aircraft time: 9,840 hours, 4,403 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A REPORTED LIGHT SMELL OF DIRTY SOCK IN THE AFT CABIN ABOUT 7000FT.
